# SDR UALA2013013000561

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 63,049 hours, 23,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Lack Of Lube
- Location: Emergency  Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LINE COVER FELL OFF ROW 20DEF.  LUBED LATCH ON EMERGENCY EXIT LINE COVER.  OPS CHECKED OKAY.
